# SDR UPS02438638

- Difficulty date: May 30, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - RT NR 2 DOOR FWD LWR CORNER REVEAL CRACKED AT S-24R.  CORNER REVEAL REPAIR CARRIED OUT AS PER SRM 53-10-04 FIG 84.
